Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 52, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 2 (1946)
PDF
Bull. Amer. Math. Soc. 52 (1946)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 2 (1946)
PDF
Bull. Amer. Math. Soc. 52 (1946)
Polarities in finite projective planes
Reinhold Baer PDF
Bull. Amer. Math. Soc. 52 (1946), 77-93
Cylinders in a cone
B. M. Stewart and F. Herzog PDF
Bull. Amer. Math. Soc. 52 (1946), 94-100
Countable connected spaces
William Gustin PDF
Bull. Amer. Math. Soc. 52 (1946), 101-106
On the Hausdorff dimension of some sets in Euclidean space
Paul Erdös PDF
Bull. Amer. Math. Soc. 52 (1946), 107-109
On monotone retractability into simple arcs
G. T. Whyburn PDF
Bull. Amer. Math. Soc. 52 (1946), 109-112
On weakly ordered systems
M. Richardson PDF
Bull. Amer. Math. Soc. 52 (1946), 113-116
A restricted class of convex functions
Cecil L. Woods PDF
Bull. Amer. Math. Soc. 52 (1946), 117-128
A simple sufficient condition that a method of summability be stronger than convergence
Ralph Palmer Agnew PDF
Bull. Amer. Math. Soc. 52 (1946), 128-132
Derivatives and Fréchet differentials
Max A. Zorn PDF
Bull. Amer. Math. Soc. 52 (1946), 133-137
Continued fraction expansions for functions with positive real parts
H. S. Wall PDF
Bull. Amer. Math. Soc. 52 (1946), 138-143
On the zeros of polynomials with complex coefficients
Evelyn Frank PDF
Bull. Amer. Math. Soc. 52 (1946), 144-157
A note on the du Bois-Reymond equations in the calculus of variations
William T. Reid PDF
Bull. Amer. Math. Soc. 52 (1946), 158-166
A note on weak differentiability of Pettis integrals
M. Evans Munroe PDF
Bull. Amer. Math. Soc. 52 (1946), 167-174
Note on a note of H. F. Tuan
I. S. Cohen PDF
Bull. Amer. Math. Soc. 52 (1946), 175-177
Note on the Mersenne numbers $M_157$ and $M_167$
H. S. Uhler PDF
Bull. Amer. Math. Soc. 52 (1946), 178
On the coefficients of the cyclotomic polynomial
Paul Erdös PDF
Bull. Amer. Math. Soc. 52 (1946), 179-184
On some asymptotic formulas in the theory of partitions
Paul Erdös PDF
Bull. Amer. Math. Soc. 52 (1946), 185-188